Alert archive / Michigan / Red Flag Warnings in 2007
Red Flag Warning 4, NWS Marquette, MI
NWS Marquette, MI issued this red flag warning at May 5, 2007, 2:44 PM EDT for 13 counties in Michigan. It took effect at May 6, 2007, 5:56 AM EDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 5, 2007, 2:44 PM EDT (18:44 UTC)
- In effect from
- May 6, 2007, 5:56 AM EDT
- Expired
- May 7, 2007, 12:00 AM EDT
- In force
- 18 hr
- Issued by
- NWS Marquette, MI
Counties Alger County, MI, Baraga County, MI, Delta County, MI, Dickinson County, MI, Gogebic County, MI, Houghton County, MI, Iron County, MI, Keweenaw County, MI, Luce County, MI, Marquette County, MI, Menominee County, MI, Ontonagon County, MI, Schoolcraft County, MI
The radar
The Marquette radar (KMQT), 21 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2645 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KMQT 051844 RFWMQT RED FLAG WARNING NATIONAL WEATHER SERVICE MARQUETTE MI 244 PM EDT SAT MAY 5 2007 ...CRITICAL FIRE WEATHER CONDITIONS ACROSS UPPER MICHIGAN SUNDAY AFTERNOON AND EVENING... .EXPECT HIGH PRESSURE CURRENTLY ANCHORED OVER HUDSON BAY TO SLIDE TO LAKE ONTARIO ON SUNDAY. SOUTHEAST WINDS WRAPPING AROUND THE HIGH WILL CONTINUE TO BRING DRY AIR INTO UPPER MICHIGAN...AND WHEN COMBINED WITH DAYTIME HEATING...RELATIVE HUMIDITIES WILL FALL BELOW 20 PERCENT OVER MANY AREAS ON SUNDAY AFTERNOON. THE COMBINATION OF THE LOW RELATIVE HUMIDITIES...DRY FUELS...WARM AIR...AND BREEZY WINDS WILL RESULT IN HIGH WILDFIRE POTENTIAL THROUGH AT LEAST SUNDAY EVENING. MIZ002-004>007-009>011-084-085-061100- /O.UPG.KMQT.FW.A.0003.070506T1600Z-070507T0100Z/ /O.NEW.KMQT.FW.W.0004.070506T1600Z-070507T0100Z/ ONTONAGON-BARAGA-MARQUETTE-ALGER-LUCE-GOGEBIC-IRON-DICKINSON- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 244 PM EDT SAT MAY 5 2007 /144 PM CDT SAT MAY 5 2007/ ...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. ON SUNDAY...WARMER AIR MOVING INTO UPPER MICHIGAN WILL ALLOW TEMPERATURES TO CLIMB TO 70 TO 75...EXCEPT ALONG PORTIONS OF THE LAKE SUPERIOR SHORELINE IN MARQUETTE COUNTY WHERE AIR MOVING IN OFF THE LAKE HOLDS TEMPERATURES IN THE 60S. WITH THESE TEMPERATURES AND VERY DRY AIR...RELATIVE HUMIDITIES ARE EXPECTED TO FALL INTO THE TEENS. IN ADDITION...LOOK FOR SOUTH TO SOUTHEAST WINDS TO INCREASE TO 15 TO 25 MPH WITH GUSTS UP TO 35 MPH POSSIBLE IN THE AFTERNOON...THUS RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MIZ001-003-061100- /O.UPG.KMQT.FW.A.0003.070506T1600Z-070507T0100Z/ /O.NEW.KMQT.FW.W.0004.070506T1600Z-070507T0100Z/ KEWEENAW-NORTHERN HOUGHTON- 244 PM EDT SAT MAY 5 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM EDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. ON SUNDAY...WARM AIR MOVING INTO UPPER MICHIGAN WILL ALLOW TEMPERATURES TO CLIMB TO NEAR 70 AWAY FROM THE EASTERN SHORE OF THE KEWEENAW PENINSULA...WHERE AIR MOVING IN OFF LAKE SUPERIOR HOLDS TEMPERATURES NEAR 60. WITH THESE TEMPERATURES AND VERY DRY AIR...RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO 15 TO 25 PERCENT. IN ADDITION...LOOK FOR SOUTH TO SOUTHEAST WINDS TO INCREASE TO 15 TO 25 MPH WITH GUSTS UP TO 35 MPH POSSIBLE IN THE AFTERNOON...THUS RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MIZ012>014-061100- /O.UPG.KMQT.FW.A.0003.070506T1600Z-070507T0100Z/ /O.NEW.KMQT.FW.W.0004.070506T1600Z-070507T0100Z/ MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- 244 PM EDT SAT MAY 5 2007 /144 PM CDT SAT MAY 5 2007/ ...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. ON SUNDAY...WARM AIR MOVING INTO UPPER MICHIGAN WILL ALLOW TEMPERATURES TO CLIMB TO NEAR 70 AWAY FROM THE LAKE MICHIGAN SHORELINE...WHERE AIR MOVING IN OFF THE LAKE HOLDS TEMPERATURES IN THE 60S. WITH WARM TEMPERATURES AND VERY DRY AIR...RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO 15 TO 25 PERCENT. IN ADDITION...LOOK FOR SOUTH TO SOUTHEAST WINDS TO INCREASE TO 15 TO 25 MPH WITH GUSTS UP TO 30 MPH POSSIBLE IN THE AFTERNOON...THUS RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MIZ008-015-061100- /O.CON.KMQT.FW.A.0003.070506T1600Z-070507T0100Z/ CHIPPEWA-MACKINAC- 244 PM EDT SAT MAY 5 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. ON SUNDAY...WARM AIR MOVING INTO UPPER MICHIGAN WILL ALLOW TEMPERATURES TO CLIMB TO 65 TO 70 AWAY FROM THE GREAT LAKES... WHERE AIR MOVING IN OFF THE LAKES HOLDS TEMPERATURES NEAR 60. WITH WARM TEMPERATURES AND VERY DRY AIR...RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO 15 TO 25 PERCENT. IN ADDITION...LOOK FOR SOUTH TO SOUTHEAST WINDS TO INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 30 MPH POSSIBLE IN THE AFTERNOON...RESULTING IN NEAR CRITICAL OR CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JLL/AJ
2 follow-up statements
000 WWUS83 KMQT 060956 RFWMQT RED FLAG WARNING NATIONAL WEATHER SERVICE MARQUETTE MI 556 AM EDT SUN MAY 6 2007 ...CRITICAL FIRE WEATHER CONDITIONS ACROSS UPPER MICHIGAN THIS AFTERNOON AND EVENING... .HIGH PRESSURE CENTERED OVER HUDSON BAY WILL SLIDE SOUTHWARD TO LAKE ONTARIO DURING THE DAY TODAY. SOUTHEAST WINDS WRAPPING AROUND THE HIGH WILL CONTINUE TO BRING DRY AIR INTO UPPER MICHIGAN...AND WHEN COMBINED WITH DAYTIME HEATING...RELATIVE HUMIDITIES WILL FALL WELL BELOW 20 PERCENT OVER MANY AREAS THIS AFTERNOON. THE COMBINATION OF THE LOW RELATIVE HUMIDITIES...DRY FUELS...WARM AIR...AND BREEZY CONDITIONS WILL RESULT IN HIGH WILDFIRE POTENTIAL THROUGH AT LEAST THIS EVENING. MIZ008-015-070100- /O.UPG.KMQT.FW.A.0003.070506T1600Z-070507T0100Z/ /O.EXA.KMQT.FW.W.0004.070506T1600Z-070507T0100Z/ CHIPPEWA-MACKINAC- 556 AM EDT SUN MAY 6 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. ABUNDANT SUNSHINE WILL HELP TEMPERATURES CLIMB TO NEAR 70 DEGREES THIS AFTERNOON AWAY FROM LAKE MICHIGAN AND LAKE HURON WHERE SOUTHEASTERLY WINDS WILL KEEP THE LAKE SHORES COOLER NEAR 60 DEGREES. IN ADDITION TO THE WARM CONDITIONS...VERY DRY AIR WILL CONTINUE TO MOVE INTO THE AREA TODAY...ESPECIALLY AWAY FROM THE LAKES. AFTERNOON RELATIVE HUMIDITIES WILL FALL TO 10 TO 20 PERCENT. SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS UP TO 30 MPH POSSIBLE IN THE AFTERNOON...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MIZ002-004>007-009>011-084-085-070100- /O.CON.KMQT.FW.W.0004.070506T1600Z-070507T0100Z/ ONTONAGON-BARAGA-MARQUETTE-ALGER-LUCE-GOGEBIC-IRON-DICKINSON- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 556 AM EDT SUN MAY 6 2007 /456 AM CDT SUN MAY 6 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING. ABUNDANT SUNSHINE WILL HELP TEMPERATURES CLIMB INTO THE LOWER 70S THIS AFTERNOON. IN ADDITION TO THE WARM CONDITIONS...VERY DRY AIR WILL CONTINUE TO MOVE INTO THE AREA TODAY. AFTERNOON RELATIVE HUMIDITIES WILL FALL TO 7 TO 14 PERCENT. SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS UP TO 30 MPH POSSIBLE IN THE AFTERNOON...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MIZ001-003-070100- /O.CON.KMQT.FW.W.0004.070506T1600Z-070507T0100Z/ KEWEENAW-NORTHERN HOUGHTON- 556 AM EDT SUN MAY 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS EVENING. ABUNDANT SUNSHINE WILL HELP TEMPERATURES CLIMB TO NEAR 70 DEGREES THIS AFTERNOON AWAY FROM LAKE SUPERIOR WHERE SOUTHEASTERLY WINDS WILL KEEP THE LAKE SHORE COOLER NEAR 60 DEGREES. IN ADDITION TO THE WARM CONDITIONS...VERY DRY AIR WILL CONTINUE TO MOVE INTO THE AREA TODAY...ESPECIALLY AWAY FROM THE LAKES. AFTERNOON RELATIVE HUMIDITIES WILL FALL TO 10 TO 20 PERCENT. SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS UP TO 30 MPH POSSIBLE IN THE AFTERNOON...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MIZ012>014-070100- /O.CON.KMQT.FW.W.0004.070506T1600Z-070507T0100Z/ MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- 556 AM EDT SUN MAY 6 2007 /456 AM CDT SUN MAY 6 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING. ABUNDANT SUNSHINE WILL HELP TEMPERATURES CLIMB TO NEAR 70 DEGREES THIS AFTERNOON AWAY FROM LAKE MICHIGAN WHERE SOUTHEASTERLY WINDS WILL KEEP THE LAKE SHORE COOLER NEAR 60 DEGREES. IN ADDITION TO THE WARM CONDITIONS...VERY DRY AIR WILL CONTINUE TO MOVE INTO THE AREA TODAY...ESPECIALLY AWAY FROM THE LAKE. AFTERNOON RELATIVE HUMIDITIES WILL FALL TO 10 TO 20 PERCENT. SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS UP TO 30 MPH POSSIBLE IN THE AFTERNOON...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS83 KMQT 062015 RFWMQT RED FLAG WARNING NATIONAL WEATHER SERVICE MARQUETTE MI 415 PM EDT SUN MAY 6 2007 ...CRITICAL FIRE WEATHER CONDITIONS ACROSS UPPER MICHIGAN THIS EVENING... .HIGH PRESSURE CENTERED OVER WESTERN QUEBEC WILL SLIDE SOUTHWARD TO LAKE ONTARIO THIS EVENING. SOUTHEAST WINDS AROUND THE HIGH BRINGING DRY AIR INTO UPPER MICHIGAN...COMBINED WITH DAYTIME HEATING...HAS RESULTED IN VERY LOW RELATIVE HUMIDITIES. IN ADDITION...TEMPERATURES IN THE 60S TO NEAR 70 AND BREEZY SOUTHEASTERLY WINDS HAVE RESULTED IN HIGH WILDFIRE POTENTIAL. SINCE THE WINDS WILL REMAIN BREEZY THROUGH THE NIGHT AND HUMIDITIES SLOW TO RISE...THE RED FLAG WARNING HAS BEEN EXTENDED UNTIL MIDNIGHT EDT. MIZ001>015-084-085-070400- /O.EXT.KMQT.FW.W.0004.000000T0000Z-070507T0400Z/ KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- CHIPPEWA-GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA- SOUTHERN SCHOOLCRAFT-MACKINAC-SOUTHERN HOUGHTON- NORTHERN SCHOOLCRAFT- 415 PM EDT SUN MAY 6 2007 /315 PM CDT SUN MAY 6 2007/ ...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT. TEMPERATURES MAY CLIMB A FEW MORE DEGREES BEFORE SUNSET...THOUGH RELATIVE HUMIDITIES WILL REMAIN IN THE 10 TO 20 PERCENT RANGE...ESPECIALLY AWAY FROM LAKE MICHIGAN. SOUTH TO SOUTHEAST WINDS REMAINING IN THE 15 TO 25 MPH RANGE WILL PREVENT TEMPERATURES FROM FALLING TOO QUICKLY...KEEPING RELATIVE HUMIDITIES BELOW 25 PERCENT THROUGH THIS EVENING...THUS MAINTAINING CRITICAL FIRE WEATHER CONDITIONS. MORE MOISTURE MOVING INTO UPPER MICHIGAN AFTER MIDNIGHT ALONG WITH A GRADUAL DECREASE IN WIND WILL HELP RAISE RELATIVE HUMIDITIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ AJ
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this red flag warning went out at May 5, 4:51 AM EDT, 9 hours 53 minutes earlier.
Area forecast discussion, May 5, 4:51 AM EDT, 9 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 451 AM EDT SAT MAY 5 2007 ...EXTREME FIRE DANGER THIS WEEKEND... .DISCUSSION... UPPER AIR PATTERN CONSISTS OF A 500 MB RIDGE ACROSS THE GREAT LAKES REGION WITH TROUGHING OFF THE NEW ENGLAND COAST AND TROUGHING ACROSS THE WESTERN HALF OF THE U.S. AND A SHORTWAVE TROUGH ACROSS THE MID MISSISSIPPI AND OHIO VALLEYS. 500 MB RIDGE AXIS LIES ACROSS THE AREA THIS MORNING AND REMAINS THROUGH SUN BEFORE THE RIDGE AXIS PASSES OFF TO THE EAST. NAM FORMS A CLOSED 500 MB LOW IN THE WESTERN HALF TROUGH THIS MORNING AND THE UPPER PATTERN STARTS LOOKING LIKE A 500 MB OMEGA BLOCK ON SUN AND CONTINUES THROUGH TUE. PROBLEM IS TROUGH IN THE WEST NEVER REALLY MAKES IT TO THE CWA AND REMAINS OFF TO THE WEST THEN WITH RIDGE STILL IN PLACE INTO TUE. NAM DOES NOT BRING IN MOISTURE UNTIL MON NOW WHICH IS SLOWER THAN BEFORE AND THIS MOVES ACROSS THE CWA MON NIGHT IN A NARROW BAND WHICH SHOWS UP ON I300K-I315K SURFACES WHICH MOVES ACROSS THE CWA MON NIGHT. GFS IS A BIT QUICKER BRINGING PCPN IN AS IT HAS IT IN THE AREA BY 12Z MON...BUT THIS APPEARS OVERDONE ESPECIALLY WITH DRY SOUTHEAST FLOW AT THE LOW LEVELS CONTINUING TO ADVECT DRY AIR IN. CANNOT FIND MUCH SUPPORT FOR BRINGING RAIN FURTHER EAST ON MON WHEN LOW LEVELS ARE MOSTLY DRY AND SLOWED PROGRESSION EASTWARD DOWN AND REMOVED POPS FROM SUN NIGHT BECAUSE OF THIS AS WELL ACROSS THE WEST. THIS IS THE MAJOR CHANGE TO THE GOING FORECAST. FOR TEMPERATURES...WENT HIGHER THAN GUIDANCE VALUES FOR HIGHS ON SUN THROUGH TUE BASED ON MIXING 850 MB TEMPERATURES DOWN TO THE SFC WHICH HAS WORKED WELL LATELY. ALL GUIDANCE VALUES SEEM COLD FOR HIGHS AS WELL AND THINK MAYBE EVAPOTRANSPIRATION MIGHT BE THE PROBLEM AS THE MODELS DO NOT KNOW ABOUT THE DROUGHT OR DRY SPELL THAT HAS BEEN OCCURRING. FOR LOWS...WENT CLOSE TO ADJMVR FOR LOWS. FOR FIRE WEATHER...TEMPERATURES ARE LOWER TODAY THAN YESTERDAY AND SHOULD NOT GET TO NEAR 70 TODAY BECAUSE OF SOME HIGH CLOUDS AND COLDER 850 MB TEMPERATURES TO AROUND 4C TO 6C. HIGHS SHOULD STAY IN THE 60S EVEN WITH DEW POINTS DROPPING INTO THE TEENS. WARNING CRITERIA WILL NOT BE MET...SO WILL CONTINUE THE RANGE AND WILDFIRE STATEMENT AND CONTINUE THE WATCH FOR SUNDAY. SUNDAY AND MONDAY COULD BE DAYS FOR WARNING CRITERIA AS TEMPERATURES ABOVE 70 WILL BE REALIZED AND RH VALUES SHOULD DROP BELOW 25 PERCENT OR SO BOTH DAYS. THE WHOLE U.P. WOULD HAVE THE WARNING FOR SUNDAY AND THEN THE CENTRAL AND EAST COULD HAVE IT FOR MON. WILL PASS THIS ON TO THE DAY SHIFT TO COORDINATE AND GET THINGS SQUARED AWAY FOR NOW. HEAVY AND WIDESPREAD RAIN REMAINS ELUSIVE AND WILL NOT OCCUR IN THIS FORECAST...SO FIRE WEATHER WILL CONTINUE TO BE A PROBLEM FOR THE FORESEEABLE FUTURE UNTIL WIDESPREAD AND HEAVY RAIN OCCURS AND THIS IS NOT LIKELY FOR A WHILE YET. && .MQT WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH SUN AFTN INTO SUN EVENING MIZ001>015. && MICHELS
Hazardous weather outlook, May 5, 5:20 AM EDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 520 AM EDT SAT MAY 5 2007 MIZ001>007-009>014-084-085-061200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 520 AM EDT SAT MAY 5 2007 /420 AM CDT SAT MAY 5 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT EXTREME FIRE DANGER IS EXPECTED TODAY. SEE THE LATEST WILDFIRE POTENTIAL STATEMENT AND FIRE WEATHER WATCH FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY EXTREME FIRE DANGER IS EXPECTED SUNDAY AND POSSIBLY ON MONDAY. SEE THE LATEST WILDFIRE POTENTIAL STATEMENT AND FIRE WEATHER WATCH FOR MORE DETAILS. THERE IS A CHANCE OF THUNDERSTORMS MONDAY OVER THE WEST HALF OF UPPER MICHIGAN...AND ACROSS ALL OF WEST AND CENTRAL UPPER MICHIGAN MONDAY NIGHT. THERE IS ALSO A CHANCE OF THUNDERSTORMS ACROSS ALL OF WEST AND CENTRAL UPPER MICHIGAN WEDNESDAY INTO WEDNESDAY NIGHT...AND OVER CENTRAL UPPER MICHIGAN THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LSZ221-241>248-263-264-061200- KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI- MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI- HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI- MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER- LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING WHITEFISH BAY- 520 AM EDT SAT MAY 5 2007 /420 AM CDT SAT MAY 5 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS AFTER MIDNIGHT SUNDAY NIGHT OVER THE WEST HALF OF LAKE SUPERIOR...AND ACROSS ALL OF LAKE SUPERIOR MONDAY INTO MONDAY NIGHT. THERE IS ALSO A CHANCE OF THUNDERSTORMS ACROSS ALL OF LAKE SUPERIOR WEDNESDAY AND WEDNESDAY NIGHT...AND ACROSS EASTERN LAKE SUPERIOR ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ221-248-262-061200- BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID- LINE OF THE LAKE- 520 AM EDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT...AND AGAIN WEDNESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MICHELS
Nearby
Red Flag Warnings in Michigan, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.